advertisement
Question
Posted by: B | 2010-06-23

URGENT URGENT CIPRAMIL

started taking cipramil 4 days ago, only started with a quarter of a tablet and took half a tablet yesterday morning.
Yesterday afternoon I got so confused like I was drunk and didn’  t know where I was or what I was doing…  I am an extremely sensitive person inside and out, was it the cipramil that made me feel this way , nervous and confused and had the worst panic attack in years !!!! I can’  t even drive!!1
How long will it take for the meds to work out of my system?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo B
It will usually be out of the system in 72 hours. Please inform your doctor about the side effects you had (confusion is one of the side effects although not common, so it could have been the Cipramil) If the 1/4 tablet did not give you side effects, rather take that for a week to 10 days before trying to increase the dosage again if you feel that it is not working. You may be one of those people where a 1/4 tablet would be enough.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Amy | 2010-06-23

I felt sick for at least a month when i started taking that last year.... found myself feeling very heavy taking it. talk to the dr that prescribed it for you as they must either change the dosage or rather find an alternative for you.

Reply to Amy
Posted by: Cyberdoc | 2010-06-23

Hallo B
It will usually be out of the system in 72 hours. Please inform your doctor about the side effects you had (confusion is one of the side effects although not common, so it could have been the Cipramil) If the 1/4 tablet did not give you side effects, rather take that for a week to 10 days before trying to increase the dosage again if you feel that it is not working. You may be one of those people where a 1/4 tablet would be enough.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement